Arthur D. YAGHJIAN


Electromagnetic Waves on Partially Finite Periodic Arrays of Lossless or Lossy Penetrable Spheres
Robert A. SHORE Arthur D. YAGHJIAN 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2008/06/01
Vol. E91-B  No. 6  pp. 1819-1824
Type of Manuscript:  Special Section PAPER (Special Section on 2007 International Symposium on Antennas and Propagation)
Category: Electromagnetics
Keyword: 
periodic arraysscattering matricestraveling wavesmagnetodielectric spheres
 Summary | Full Text:PDF(281.7KB)

Traveling Electromagnetic Waves on Linear Periodic Arrays of Lossless Penetrable Spheres
Robert A. SHORE Arthur D. YAGHJIAN 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2005/06/01
Vol. E88-B  No. 6  pp. 2346-2352
Type of Manuscript:  Special Section PAPER (Special Section on 2004 International Symposium on Antennas and Propagation)
Category: 
Keyword: 
linear arraysscattering matricestraveling wavesmagnetodielectric spheres
 Summary | Full Text:PDF(503.3KB)